# SDR ASOA20150602123V

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 36,227 hours, 28,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frames 78-79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AROUND 3 FASTENERS BETWEEN FRAMES 78-79, STRINGERS 2R-5R.  MAINTENANCE PERFORMED 3 BUSHING REPAIRS TO THE SKIN IAW EC 5330-03018.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
